MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL X1 STRAIGHT 37CM SHAFT; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL X1 STRAIGHT 37CM SHAFT; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Model Number NSLX137S
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Batch #: unknown.Additional information was requested and the following was obtained: what was the indication for surgery? lar, potential cancerous tumor.What was the patient's pre-op anti-coagulation therapy? surgeon did not report any.Were any anti-coagulation drugs given prior to the procedure? surgeon did not report any.Did the patient have any anti-coagulopathy disorders? surgeon did not report any.Had the patient received any radiation or chemo therapy prior to the operation? no.What type of tissue and/or named vessels was the device used on? ima, multiple other branches to mobilize distal colon.What power level was used on the generator during the original procedure? power settings do not change.Were there any generator alert screens in the original procedure? no.Were there any difficulties with device intra-op of the original procedure? no.Was the bleeding source identified? if yes, was the enseal device used at this location? bleeding source not identified by surgeon.How was the bleeding addressed? patient returned to or the next morning after surgery to address bleeding.Were any blood transfusions required? unknown.What is the patient's current status? unknown.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that post op of a low anterior resection procedure that the patient was brought back to the or for bleeding the next morning.Details of the repair were not shared.Patient status was not shared.

Brand Name
ENSEAL X1 STRAIGHT 37CM SHAFT
Common Device Name
ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
JABIL (TAJUANA)
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
329348013
MDR Report Key15270118
Report Number3005075853-2022-05482
Device Sequence Number5834636
Product Code GEI
UDI-Device Identifier10705036015482
UDI-Public10705036015482
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNSLX137S
Device Catalogue NumberNSLX137S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2022
Initial Report FDA Received Date08/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown